# SDR DALA2015072404647

- Difficulty date: July 5, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 65,782 hours, 49,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGNS AT THE FORWARD OVERWING EXIT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES. OPS CHECKED GOOD.
